# SDR REXA2022020700229

- Difficulty date: January 17, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 20,703 hours, 15,444 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: MM67035514003
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ANGLE CRACKED BY DOOR TRACK ON AFT SIDE REMOVED AND REPLACED AFT CARGO AFT TRACK DOOR ANGLE IAW CRJ900 SRM 51-42-21-001-001-A01
